# SDR EIA2007205

- Difficulty date: December 4, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 87,046 hours, 18,514 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Pylon, Boeing
- Component part number: 65B940511
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON PRECOOLER LOWER SKIN, TWO CRACKS FOUND AT AFT UPPER CORNER.  REPAIR PER 54-50-35916.  PERFORM DVI PER ECRA 489-54-010-1.
